# SDR CALA0400732

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 19,810 hours, 6,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ALL THE EMERGENCY EXIT LIGHTS THAT RUN OFF OF BATTERY PACK M1670 INOPERATIVE.  THE BATTERY CHARGER UNIT WAS REMOVED AND REPLACED IAW MM 33-51-06.
